You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1964-1965/10/4
Systems of three quadratic forms
Download
PDF
- Systems of three quadratic forms
Article
Original scientific text
Title
Systems of three quadratic forms
Authors
B. Birch
1
,
D. Lewis
2
Affiliations
Manchester, UK
Ann Arbor, Mich., USA
Acta Arithmetica
1964-1965/10/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
423-442
Main language of publication
English
Published
1965
Exact and natural sciences
mathematics